# SDR ASOA2015021112205

- Difficulty date: January 23, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 29,714 hours, 20,807 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE BS 280 BULKHEAD WEB IS CORRODED.  REPAIRED IAW ECTC REO 670-53-11-594 AND GREO 670-53-11-594.
